Alert archive / California / Flash Flood Warnings in 2014

Flash Flood Warning 111, NWS Las Vegas, NV

August 12, 2014San Bernardino County, California

NWS Las Vegas, NV issued this flash flood warning at Aug 12, 2014, 9:32 PM PDT for San Bernardino County, California. It was in force for 5 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 12, 2014, 9:32 PM PDT (04:32 UTC)
Expired
Aug 13, 2014, 2:30 AM PDT
In force
5 hr
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon
Flood severity
None

County San Bernardino County, CA

What was reported inside it

TimeReportWhereRemark
Aug 13, 12:59 AM PDTFLASH FLOOD1 Ne Vidal Junction, CACHP REPORTED ROADWAY FLOODING EAST OF MILE MARKER 126 ON STATE ROUTE 62 NEAR THE HIGHWAY 95 INTERSECTION. TIME BASED ON CHP REPORT. ACTUAL EVENT TIME UNKNOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 207 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 00:00Z, 4.5 hours before the alert went out and 249 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 00:00Z on 2014-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 466 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 00:00Z on 2014-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
466 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
2549 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
114 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

927 
WGUS55 KVEF 130432
FFWVEF
CAC071-130730-
/O.NEW.KVEF.FF.W.0111.140813T0432Z-140813T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
932 PM PDT TUE AUG 12 2014

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN SAN BERNARDINO COUNTY IN SOUTHERN CALIFORNIA...

* UNTIL 1230 AM PDT/1230 AM MST/

* AT 928 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM THUNDERSTORMS ALONG A LINE EXTENDING FROM 44
  MILES WEST OF VIDAL JUNCTION TO BLACK MEADOW LANDING CAMPGROUND...
  OR ALONG A LINE EXTENDING FROM 42 MILES EAST OF TWENTYNINE PALMS TO
  PARKER DAM. THE STORMS PRODUCING FLASH FLOODING WERE NEARLY
  STATIONARY.

* LOCATIONS IMPACTED INCLUDE...
  BLACK MEADOW LANDING CAMPGROUND...HIGHWAY 95...HIGHWAY 62 AND 
  PARKER DAM ROAD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
ROADS. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO
CROSS A FLOODED ROAD OR ENTER A FLOOD CHANNEL. TURN AROUND...DONT
DROWN!

REPORT FLOODING TO THE LAS VEGAS NATIONAL WEATHER SERVICE VIA
FACEBOOK OR TWITTER.

&&

LAT...LON 3409 11541 3437 11546 3440 11469 3451 11438
      3446 11439 3445 11434 3436 11419 3430 11413
      3426 11413 3418 11423 3410 11441 3407 11444
      3407 11532

$$

JH
4 follow-up statements
590 
WGUS75 KVEF 130528
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1028 PM PDT TUE AUG 12 2014

CAC071-130730-
/O.CON.KVEF.FF.W.0111.000000T0000Z-140813T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN BERNARDINO CA-
1028 PM PDT TUE AUG 12 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 AM PDT FOR 
SOUTHEASTERN SAN BERNARDINO COUNTY...

AT 1024 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE THUNDERSTORMS PRODUCING VERY HEAVY RAIN ALONG HIGHWAY 95 
NEAR AND NORTH OF VIDAL JUNCTION...AND MOVING TOWARD HIGHWAY 62 WEST 
OF VIDAL JUNCTION. ALL OF THESE AREAS ARE AT RISK FOR FLASH 
FLOODING.

LOCATIONS IMPACTED INCLUDE...
HIGHWAYS 95 AND 62.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
ROADS. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO
CROSS A FLOODED ROAD OR ENTER A FLOOD CHANNEL. TURN AROUND...DONT
DROWN!

REPORT FLOODING TO THE LAS VEGAS NATIONAL WEATHER SERVICE VIA
FACEBOOK OR TWITTER.

&&

LAT...LON 3409 11541 3437 11546 3440 11469 3451 11438
      3446 11439 3445 11434 3436 11419 3430 11413
      3426 11413 3418 11423 3410 11441 3407 11444
      3407 11532

$$

MORGAN
522 
WGUS75 KVEF 130627
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1127 PM PDT TUE AUG 12 2014

CAC071-130730-
/O.CON.KVEF.FF.W.0111.000000T0000Z-140813T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN BERNARDINO CA-
1127 PM PDT TUE AUG 12 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 AM PDT FOR 
SOUTHEASTERN SAN BERNARDINO COUNTY...

AT 1124 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE THUNDERSTORMS PRODUCING HEAVY RAIN ALONG HIGHWAYS 95 AND 
62...MAINLY NORTH AND WEST OF VIDAL JUNCTION. LOW WATER CROSSINGS ON 
BOTH HIGHWAYS ARE LIKELY TO FLOOD.

LOCATIONS IMPACTED INCLUDE...
HIGHWAYS 95 AND 62.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
ROADS. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO
CROSS A FLOODED ROAD OR ENTER A FLOOD CHANNEL. TURN AROUND...DONT
DROWN!

REPORT FLOODING TO THE LAS VEGAS NATIONAL WEATHER SERVICE VIA
FACEBOOK OR TWITTER.

&&

LAT...LON 3409 11541 3437 11546 3440 11469 3451 11438
      3446 11439 3445 11434 3436 11419 3430 11413
      3426 11413 3418 11423 3410 11441 3407 11444
      3407 11532

$$

MORGAN
641 
WGUS55 KVEF 130725
FFWVEF
CAC071-130930-
/O.EXT.KVEF.FF.W.0111.000000T0000Z-140813T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
1225 AM PDT WED AUG 13 2014

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN SAN BERNARDINO COUNTY IN SOUTHERN CALIFORNIA...

* UNTIL 230 AM PDT/230 AM MST/

* AT 1221 AM PDT...MODERATE TO HEAVY RAIN CONTINUES ACROSS           
  SOUTHEASTERN SAN BERNARDINO COUNTY AND FLASH FLOODING REMAINS      
  PROBABLE.  THEREFORE...THE FLASH FLOOD WARNING HAS BEEN EXTENDED   
  THROUGH THE EARLY MORNING HOURS. 

* LOCATIONS IMPACTED INCLUDE...
  BLACK MEADOW LANDING CAMPGROUND
  VIDAL JUNCTION.
  BIG RIVER
  HIGHWAY 95
  HIGHWAY 62
  PARKER DAM ROAD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
ROADS. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO
CROSS A FLOODED ROAD OR ENTER A FLOOD CHANNEL. TURN AROUND...DONT
DROWN!

REPORT FLOODING TO THE LAS VEGAS NATIONAL WEATHER SERVICE VIA
FACEBOOK OR TWITTER.

&&

LAT...LON 3409 11541 3437 11546 3440 11469 3451 11438
      3446 11439 3445 11434 3436 11419 3430 11413
      3426 11413 3418 11423 3410 11441 3407 11444
      3407 11532

$$

OUTLER
649 
WGUS75 KVEF 130922
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
222 AM PDT WED AUG 13 2014

CAC071-130930-
/O.EXP.KVEF.FF.W.0111.000000T0000Z-140813T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN BERNARDINO CA-
222 AM PDT WED AUG 13 2014

...THE FLASH FLOOD WARNING WILL EXPIRE AT 230 AM PDT/230 AM MST/ FOR
SOUTHEASTERN SAN BERNARDINO COUNTY...

HEAVY RAIN HAS ENDED ACROSS SOUTHEASTERN SAN BERNARDINO COUNTY AND 
FLASH FLOODING IS NO LONGER EXPECTED. HIGH WATER IN LOCAL WASHES AND 
LOW WATER CROSSINGS WILL GRADUALLY RECEDE OVERNIGHT. 

LAT...LON 3409 11541 3437 11546 3440 11469 3451 11438
      3446 11439 3445 11434 3436 11419 3430 11413
      3426 11413 3418 11423 3410 11441 3407 11444
      3407 11532

$$

OUTLER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Aug 12, 2:50 PM PDT, 6 hours 42 minutes earlier.

Area forecast discussion, Aug 12, 2:50 PM PDT, 6 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
250 PM PDT TUE AUG 12 2014

.SYNOPSIS...MONSOON MOISTURE OVER MOST OF THE REGION WILL
RESULT IN SCATTERED THUNDERSTORMS THROUGH WEDNESDAY. DRIER AIR WILL
GRADUALLY MOVE IN FROM THE WEST STARTING THURSDAY WITH THUNDERSTORM
CHANCES CONFINED TO MOHAVE COUNTY THURSDAY AND FRIDAY. SEASONAL
TEMPERATURES AND AREA WIDE DRY CONDITIONS EXPECTED FOR THE WEEKEND.
&&

.SHORT TERM...THROUGH FRIDAY...
MOST INTENSE THUNDERSTORMS THIS AFTERNOON HAVE DEVELOPED ALONG A
LINE FROM SOUTH CENTRAL SAN BERNARDINO COUNTY EXTENDING NORTHEAST
INTO WESTERN CLARK AND LINCOLN COUNTIES. THESE STORMS HAVE DEVELOPED
ALONG THE MOIST/DRY AIR INTERFACE AS NOTED ON WATER VAPOR IMAGERY.
LOOKS TO BE A QUITE EVENING FOR MUCH OF INYO...ESMERALDA AND CENTRAL
NYE COUNTIES.

AS FOR ARIZONA. SEVERAL CIRCULATIONS NOTED ON SATELLITE OVER THE
GRAND CANYON STATE. ONE WAS OVER NORTHERN MOHAVE COUNTY AND SHOULD
BE MOVING INTO SOUTHWEST UTAH OVER THE NEXT 2-3 HOURS. A SECOND WAS
OVER SOUTHWEST ARIZONA...OR JUST TO THE WEST OF GILA BEND. STARTING
TO SEE A SMALL CLUSTER OF THUNDERSTORMS DEVELOP AHEAD OF THE
FEATURE OVER SOUTHERN MOHAVE COUNTY. THE DISTURBANCE IS PROGGED TO
LIFT NORTH ACROSS WESTERN ARIZONA TONIGHT AND WEDNESDAY MORNING
PROVIDING ADDITIONAL DYNAMICS TO AN ALREADY MOIST/UNSTABLE AIR MASS.
THE TROUGH WILL REMAIN OVER NORTHERN ARIZONA THROUGH WEDNESDAY WITH
ENOUGH MOISTURE/INSTABILITY EAST OF A LINE FROM MORONGO VALLEY TO
PAHRUMP TO RACHEL FOR ISOLATED TO SCATTERED SHOWERS AND
THUNDERSTORMS. ON THURSDAY AND FRIDAY...DRIER AND MORE STABLE AIR
WILL CONTINUE TO PUSH EAST LIMITING THE THREAT FOR ANY STORMS TO
MAINLY MOHAVE COUNTY.

WILL LEAVE THE FLASH FLOOD WATCH AS IS AND ALLOW THE MID SHIFT TO
MAKE ANY ADJUSTMENTS EARLY WEDNESDAY MORNING.

.LONG TERM...FRIDAY NIGHT THROUGH MONDAY...DEEPER MOISTURE
ASSOCIATED WITH THE MONSOONAL FLOW PUSHES EAST OF THE AREA AND
THUNDERSTORM CHANCES DWINDLE BY THE WEEKEND. MODELS HINT AT A WEAK
RETURN OF MOISTURE TO START THE WORK WEEK BUT CONFINE IT TO MAINLY
THE SOUTHEASTERN PORTION OF MOHAVE COUNTY. WITH LESS EXPECTED CLOUD
COVER AND A DRIER AIRMASS IN PLACE, TEMPERATURES SHOULD RETURN TO
SEASONAL LEVELS FOR A WARM AND DRY MID AUGUST WEEKEND.
&&

.AVIATION...FOR MCCARRAN...CONVECTION SHOULD IMPACT ALL CORRIDORS
THIS EVENING...THEN PRIMARILY THE MORMON MESA AND PEACH SPRINGS
CORRIDORS INTO WEDNESDAY MORNING. SCATTERED THUNDERSTORMS SOUTHWEST
OF LAS VEGAS COULD AFFECT THE TERMINALS THROUGH THIS EVENING WITH
GUSTY AND ERRATIC WINDS AND HEAVY RAINFALL. CEILINGS COULD LWR TO 6
KFT WITH VSBYS BRIEFLY REDUCED BY MODERATE TO HEAVY RAIN. AFTER
WEDNESDAY MORNING SHOWERS AND THUNDERSTORMS SHOULD BECOME MORE
ISOLATED.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...SCATTERED-BROKEN CLOUDS ALONG WITH ISOLATED TO
SCATTERED THUNDERSTORMS ACROSS ALL OF SOUTHEAST
CALIFORNIA...SOUTHERN NEVADA AND NORTHWEST ARIZONA THROUGH
WEDNESDAY. WINDS WILL FAVOR TYPICAL DIURNAL WIND PATTERNS THROUGH
...EXCEPT NEAR THUNDERSTORMS. CEILINGS COULD LOWER TO 5 KFT WITH
VSBYS REDUCED BY MODERATE TO HEAVY RAIN.
&&

.SPOTTER INFORMATION STATEMENT...SPOTTERS SHOULD REPORT INSTANCES OF
FLASH FLOODING...STRONG GUSTY WINDS...HAIL...AND BLOWING DUST TODAY
THROUGH WEDNESDAY.
&&

SHORT TERM/AVIATION...PIERCE
LONG TERM...SALMEN

FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:

HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER

In the hours before

Local storm report, Aug 12, 4:37 PM PDT, 4 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
437 PM PDT TUE AUG 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0426 PM     TSTM WND DMG     1 NE NEEDLES            34.83N 114.60W
08/12/2014                   SAN BERNARDINO     CA   PUBLIC

            SPOTTER NETWORK SPOTTER REPORTS SIGNS AND SOME TELEPHONE
            POLES BLOWN OVER WITH HEAVY PONDING ON FREEWAY EXIT AND
            SURROUNDING STREETS.

&&

JPULLIN
Local storm report, Aug 12, 6:05 PM PDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
605 PM PDT TUE AUG 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 PM     FLASH FLOOD      WILLOW BEACH            35.87N 114.67W
08/12/2014                   MOHAVE             AZ   PARK/FOREST SRVC

            THE NATIONAL PARK SERVICE CLOSED THE ACCESS ROAD TO
            WILLOW BEACH DUE TO FLASH FLOODING ON THE ROAD.

&&

STACHELSKI
Local storm report, Aug 12, 7:34 PM PDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
734 PM PDT TUE AUG 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0726 PM     FLASH FLOOD      2 S GOLDEN SHORES (MGSA 34.75N 114.48W
08/12/2014                   MOHAVE             AZ   COUNTY OFFICIAL

            MOHAVE COUNTY FLOOD CONTROL DISTRICT TWEETED A PICTURE OF
            WATER OVER HIGHWAY 95 2.5 MILES SOUTH OF GOLDEN SHORES,
            AZ.

&&

JPULLIN
Local storm report, Aug 12, 7:43 PM PDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LAS VEGAS NV
743 PM PDT TUE AUG 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0726 PM     FLASH FLOOD      2 S GOLDEN SHORES (MGSA 34.75N 114.48W
08/12/2014                   MOHAVE             AZ   COUNTY OFFICIAL

            MOHAVE COUNTY FLOOD CONTROL DISTRICT TWEETED A PICTURE OF
            WATER OVER ROUTE 66 2.5 MILES SOUTH OF GOLDEN SHORES, AZ.

&&

JPULLIN
Local storm report, Aug 12, 9:13 PM PDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
913 PM PDT TUE AUG 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     FLASH FLOOD      1 NNW TOPOCK            34.73N 114.48W
08/12/2014                   MOHAVE             AZ   LAW ENFORCEMENT

            MOHAVE COUNTY SHERIFF REPORTS TOPOCK HIGHWAY CLOSED
            BETWEEN MM4 AND INTERSTATE 40 DUE TO FLOODING.

&&

WOLCOTT
Local storm report, Aug 12, 9:20 PM PDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
920 PM PDT TUE AUG 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0847 PM     FLASH FLOOD      13 W MOHAVE (AZM20)     34.94N 114.84W
08/12/2014                   SAN BERNARDINO     CA   PUBLIC

            SPOTTER REPORTED ROUTE 66 IMPASSABLE DUE TO FLOODING.
            FROM SPOTTER NETWORK REPORT.

&&

WOLCOTT

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 5:39 PM PDTFlash Flood WarningVEFSan Bernardino3 hr
Aug 12, 7:53 PM PDTFlash Flood WarningVEFSan Bernardino3 hr
Aug 12, 8:00 PM PDTFlash Flood WarningVEFSan Bernardino3 hr
Aug 12, 8:26 PM PDTFlash Flood WarningVEFSan Bernardino3 hr
Aug 12, 8:54 PM PDTFlash Flood WarningVEFSan Bernardino3 hr
Aug 12, 10:07 PM PDTFlash Flood WarningVEFSan Bernardino113 min

Nearby

Flash Flood Warnings in California, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.